# SDR AALA201812189009

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 54,298 hours, 31,574 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT WHEN TURNING ON THE CHILLER IN THE AFT GALLEY,  IT GAVE OFF A CHEMICAL ODOR.  ODOR WENT AWAY WHEN TURNED OFF.   REPLACED THE CHILLER IAW AMM 25-34-51.  OPS CHECKED GOOD. NO ODOR NOTED.
